# SDR ASAA2016031615985

- Difficulty date: March 16, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 53,482 hours, 20,560 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161083
- Condition: Corroded
- Location: Bs 500h-500l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL 120EF IS CORRODED AROUND THE EDGES OF THE UPPER SURFACE.  ACFT GROUNDED. UPPER SURFACE CORROSION FOUND OUT OF LIMITS, DAMAGED EXTENDED MORE THAN 3" IAW SRM 53-00-53-1A-1, PARA FA, 1, CB.  FABRICATED NEW FLOOR PANEL 120EF IAW DWG 453A1610, SHEET 54, REV B.  APPLIED ALODINE AND PRIMER TO FLOOR PANEL IAW SRM 51-20-01.
